|red spots on face, arms, and hands.
Apr 25, 2012
Hi Doctor. Ive been taking medication since a week. (Truvada + Efavirenz). 10 days later i have realized that i have red spots on my face, arms, and hands. My doctor recommended me to take Loratadine. my question is if the Loratadine is going to help me. Is it a normal side effect? Was my doctor right? I'm so worried. I hope you can help me. Sorry for my English.
Response from Dr. Henry
Rash (including on face) often due to the efavirenz is fairly common during first 7-15 days of treatment-then usually will fade. Antihistamines (such as loratadine) can help with some rashes from drugs (and that drug usually is well tolerated with minimal drowsiness). IF rash worsens, involves eyes/mouth, or fevere/trouble breathing need to be seen by your doctor promptly. KH
should i stop viraday
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.